# SDR 99ZZZX4369

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N602FF
- Make and model: Boeing 747124
- Aircraft serial: 19734
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE C-CHECK, BEJ FOUND SEVERE CORROSION ON THE UPPER SURFACE OF THE WING CENTER SECTION (WCS) UPPER SKIN AT BS 1110, LBBL 11.33, AND BETWEEN UPPER STR S18C AND STR S19C.
